# SDR W50A2022F00323

- Difficulty date: July 7, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N60LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 052
- Aircraft time: 6,994 hours, 4,582 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: B-Nut
- Condition: Failed
- Location: Hyd System
- Part time: 6,994 hours, 4,582 cycles
- Stage of operation: LD
- How discovered: C
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO KLEE PIC CALLED FOR GEAR DOWN LANDING CHECK BUT NEVER RECEIVED A GEAR DOWN INDICATION. PIC CALLED FOR A GO AROUND AND ASKED FOR VECTORS TO TROUBLE SHOOT THE ISSUE IAW QRH. CREW ELECTED TO DIVERT TO KTPA AFTER EMERGENCY GEAR EXTENSION CHECKLIST WAS COMPLETED. AIRCRAFT LANDED AT KTPA WITH NO FURTHER ISSUES.
P/N: 5407002-340, LOCATION RIGHT SIDE WHEEL-WELL. HYDRAULIC HARD LINE. FAILURE AT ‘B’ NUT FLARE
